# SDR SWAA2022082644915

- Difficulty date: August 22, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737
- Aircraft serial: 32461
- Aircraft time: 47,245 hours, 28,373 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7700 · Engine Indicating System
- Part: None
- Condition: Vibrates
- Location: L/H Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E, G
- Precautionary procedure: D

## Discrepancy

SUDDEN HIGH ENGINE VIBRATION ON #1 ENGINE. 5.0 VIBES PASSING 16;000 FT. NOTICEABLY HIGH AIRFRAME VIBRATION AND RUMBLING NOISE FOLLOWED BY SOURCE OFF AND GEN OFF BUS LIGHT. SLIGHT ODOR AS WELL THAT DISSIPATED QUICKLY. REDUCED THRUST TO MAINTAIN 3.6 VIBES. ALL OTHER ENGINE INDICATIONS NORMAL. DID NOT LAND OVERWEIGHT / [01] REMOVED AND REPLACED #1 ENGINE ON MT 771-00-01. SEE MT FOR ALL COMPLETED WORK AND SIGN-OFFS.;[02] VERIFIED;[03] VERIFIED
